Research Article
On Interior Bases of Ordered Semigroups
* Corresponding author
Abstract
In this paper, the notions of interior bases of ordered semigroups are introduced, and some examples are also presented. We describe a characterization when a non-empty subset of an ordered semigroup is an interior base of an ordered semigroup. Finally, a characterization when an interior base of an ordered semigroup is a subsemigroup of an ordered semigroup will be given.
How to Cite
W. Jantanan, N. Raikham, R. Chinram, A. Iampan, On Interior Bases of Ordered Semigroups, Int. J. Anal. Appl. 22 (2024), 54. https://doi.org/10.28924/2291-8639-22-2024-54
BibTeX
@article{Jantanan2024,
author = {Jantanan, Wichayaporn and Raikham, Natee and Chinram, Ronnason and Iampan, Aiyared},
title = {On Interior Bases of Ordered Semigroups},
journal = {Int. J. Anal. Appl.},
volume = {22},
year = {2024},
pages = {54},
doi = {10.28924/2291-8639-22-2024-54}
}References
- [1] N.G. Alimov, On ordered semigroups, Izv. Akad. Nauk SSSR Ser. Mat. 14 (1950), 569-576.
- [2] C.G. Chehata, On an ordered semigroup, J. Lond. Math. Soc. s1-28 (1953), 353-356. https://doi.org/10.1112/jlms/s1-28.3.353.
- [3] T. Tamura, One-sided bases and translations of a semigroup, Math. Japon. 3 (1955), 137-141.
- [4] I. Fabrici, One-sided bases of semigroups, Mat. Casopis. 22 (1972), 286-290.
- [5] I. Fabrici, Two-sided bases of semigroups, Mat. Casopis. 25 (1975), 173-178.
- [6] T. Changphas, P. Sammaprab, On two-sided bases of an ordered semigroup, Quasigroups Related Syst. 22 (2014), 59-66.
- [7] P. Kummoon, T. Changphas, On bi-bases of a semigroup, Quasigroups Related Syst. 25 (2017), 87-94.
- [8] P. Kummoon, T. Changphas, On bi-bases of -semigroups, Thai J. Math. (Spec. Iss. Ann. Meet. Math.) (2018), 75-86.
- [9] N. Kehayopulu, Note on interior ideals, ideal elements in ordered semigroups, Sci. Math. 2 (1999), 407-409.
- [10] N. Kehayopulu, M. Tsingelis, On left regular ordered semigroups, Southeast Asian Bull. Math. 25 (2002), 609-615.
- [11] S. Thongrak, A. Iampan, Characterizations of ordered semigroups by the properties of their ordered quasi-ideals, Palestine J. Math. 7 (2018), 299-306.
- [12] N. Kehayopulu, On completely regular ordered semigroups, Sci. Math. 1 (1998), 27-32.
- [13] S.K. Lee, J.H. Jung, On left regular po-semigroups, Commun. Korean Math. Soc. 13 (1998), 1-6.